# SDR CALA2017041000957

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 58,869 hours, 20,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG FLASHLIGHT AFT GALLEY AIRCRAFT RT INOP. R&R FLASHLIGHT BATTERY. RE-SECURED AND SEALED. BLINKING LIGHT CKS GOOD.
